What is going on with me?!?!

Posted by jt5369 @jt5369, Feb 8, 2019

Hi! I’m 37 and within the past 6-8 months I have started having anxiety. It all first started after drinking a lot of wine one night waking up next day with the worse stomach pain. In which turned into me going to urgent care feeling like I was going to pass out. From that point they sent me to er. I sent myself into full blown panic attack in which I had never had and thought I was dying. After ct scan, blood work, and ekg everything came back fine. Now several month later I have noticed having anxiety issues more and more. Now to a point where I have the tightness in my chest ,pain in my stomach like I’m dying. I have been prescribed Hydroxyzine To take on as needed basis to control that on edge feeling. I have noticed I find myself taking these more often than not. I just don’t know what’s going on. Should I be concerned?!?! I am just over feeling like this.

Interested in more discussions like this? Go to the Depression & Anxiety group.

@jason223

Ok thanks very much.its seems you are a worker at mayo clinic.you reply to everyone here right?

Jump to this post

Hi, @jason223 – I wanted to add my welcome to Mayo Clinic Connect. In answer to your question about who among those responding works for Mayo Clinic, here is some information on our moderator team https://connect.mayoclinic.org/page/about-connect/tab/moderators/ and our volunteer mentor team, of which @merpreb is a part https://connect.mayoclinic.org/page/about-connect/tab/volunteer-mentors/.

One suggestion for you, so that other members will know exactly to whom you are responding, would be to utilize the other member's username (e.g., @whistletoes) in your response. Or, if you are generally talking to a number of members, that would not be necessary.

REPLY
@merpreb

@jt5369– Yes this drug does help people with alcohol withdrawal. Drug Class: Antihistamines, 1st Generation; Antihistamines, Piperazine Derivatives; Antiemetic Agents. However your doctor prescribed this for your moods not for itching, unless you have this also.
https://www.rxlist.com/consumer_hydroxyzine_vistaril/drugs-condition.htm#what_is_hydroxyzine_and_how_does_it_work
I'm not a doctor and can not give you medical advice, nor recommend medicines. I can tell you what I have researched and help guide you to solve your issues so that you can better manage whatever is bothering you. I have not meant to anger you. I have withdrawn from an over use of alcohol and a lot of your symptoms are similar to what I also experienced. You did not mention any other possible causes for your sudden panic attacks and fear of dying and stomach pains. You also mentioned wine a couple of times.
It might be a good idea to make an appointment with a GI dr. for your stomach pains. Although alcohol can cause these severe pains they can be caused by something totally unrelated. However alcohol is a big irritant to your stomach. https://www.drinkaware.co.uk/alcohol-facts/health-effects-of-alcohol/effects-on-the-body/is-alcohol-harming-your-stomach/
Many people can gain control of their drinking, not everyone needs to quit drinking forever. I believe that going to an alcohol counselor is advisable.

Jump to this post

Hi Merry, Good Afternoon. I really do appreciate all your feedback and I am going to look to schedule a appointment with a GI doctor just to be on the safe side. I honestly don't find myself needing to go to a alcohol counselor regarding this issue.

REPLY

@jt5369– Good afternoon to you too. I'm very glad that you are going to take some positive action about your stomach. You don't want to just guess at what might be wrong. Thank you telling me that you don't think that you need an alcohol counselor at this time. Just remember to be honest with your self and your doctor. I wish you the best and I'm happy to listen and chat anytime.

REPLY
Please sign in or register to post a reply.
  Request Appointment